|What causes fat to leave areas of body?
Aug 16, 2006
Hi, do hiv meds create the loss of fat from butt and legs or does hiv itself cause it?
Response from Dr. Young
Thanks for your post.
The answer is probably a mixture of both drugs and HIV are related to lipodystrophy; I believe that most people discount or forget about the role that HIV plays in this and tend to place all of the "blame" on the drugs.
Rather than try and give you a comprehensive answer here, I'd suggest spending some time on TheBody.com's Lipodystrophy Resource Center.
I hope this is helpful. BY
Starting to take Atripa
lypodystrophy with todays drugs
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.